# SDR DALA13000486307

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1140 TENSION TIE FOUND ONE CRACK AT FRAME, UPPER ROW 5TH FASTENER HOLE FROM OTBD.  REPAIRED, REAMED OVERSIZED FROM 0.216" TO 0.262" IAW SB747- 53A2507, REV 1.
